# SDR ASOA201811195326

- Difficulty date: November 19, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 35,483 hours, 33,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R52112638
- Condition: Cracked
- Location: Pax Door
- Part time: 35,483 hours, 33,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR PULLEY BRACKET ON AFT EDGE APPEARS TO BE PULLING AWAY FROM STRUCTURE. REPAIRED DAMAGE IAW REO 601R-52-11-2638 REV-, DATED 2018-11-01 AND EC/TC REO 601R-52-11-2638 REV 0, DATED 2018-11-05.
